Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 10, 2010, 11:09 PM CST for 5 counties in Missouri. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 11:09 PM CST (05:09 UTC)
- Expired
- Mar 10, 2010, 11:45 PM CST
- In force
- 36 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Audrain County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 11:36 PM CST | TSTM WND GST 50 | Wellsville, MO | POWER OUTAGE REPORTED IN WELLSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 7:48 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS53 KLSX 110509
SVRLSX
MOC007-113-139-163-219-110545-
/O.NEW.KLSX.SV.W.0005.100311T0509Z-100311T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...
WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1145 PM CST
* AT 1107 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHAMROCK TO WELLSVILLE TO BIG SPRING...AND MOVING
NORTHEAST AT 55 MPH.
AT 1100 PM A 68 MPH WIND GUST WAS REPORTED IN WILLIAMSBURG WITH
THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...WELLSVILLE...VANDALIA...NEW FLORENCE...BUELL...
JONESBURG...BELLFLOWER...NEW HARTFORD...HAWK POINT...HIGH HILL...
MIDDLETOWN...TRUXTON...OLNEY...ASHLEY AND ST. CLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3932 9149 3933 9112 3885 9112 3870 9137
3871 9139 3895 9163
TIME...MOT...LOC 0509Z 226DEG 46KT 3906 9170 3903 9158
3882 9149
WIND...HAIL 70MPH <.50IN
$$
GLASS1 follow-up statement
777
WWUS53 KLSX 110533
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 PM CST WED MAR 10 2010
MOC007-113-139-163-219-110545-
/O.CON.KLSX.SV.W.0005.000000T0000Z-100311T0545Z/
WARREN MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
1133 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
AUDRAIN COUNTY IN CENTRAL MISSOURI...AND WESTERN LINCOLN...MONTGOMERY
AND NORTHWESTERN WARREN COUNTIES IN EAST CENTRAL MISSOURI...AND
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 1145 PM CST...
AT 1131 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUELL TO JONESBURG...MOVING NORTHEAST AT 45 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
VANDALIA...BELLFLOWER...HAWK POINT...NEW HARTFORD...MIDDLETOWN...
TRUXTON...OLNEY...ASHLEY AND ST. CLEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3932 9149 3933 9112 3885 9112 3870 9137
3871 9139 3895 9163
TIME...MOT...LOC 0533Z 228DEG 37KT 3909 9146 3882 9126
WIND...HAIL 70MPH 0.75IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:07 PM CST, 5 hours 2 minutes earlier.
Area forecast discussion, Mar 10, 6:07 PM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CST WED MAR 10 2010 .DISCUSSION... /323 PM CST WED MAR 10 2010/ MAIN FORECAST FOCUS WILL BE ON PRECIP CHANCES FOR TONIGHT THRU FRI AS WELL AS SEVERE POTENTIAL TONIGHT INTO TOMORROW. MOISTURE RETURN HAS STRUGGLED ACROSS MUCH OF MO BUT BETTER ACROSS SERN MO AND SRN IL WHERE OZARKS HAVE NOT INHIBITED RETURN FLOW. LOCAL WRF DEPICTS THESE DEWPOINTS RATHER WELL AND KEEPS BETTER MOISTURE ACROSS THE SRN AND SERN PORTIONS OF THE CWA. MOISTURE WILL BE THE MAIN LIMITING FACTOR FOR SEVERE POTENTIAL TONIGHT. EXPECT SHRA/TSRA TO EXPAND IN COVERAGE THIS EVE ACROSS WRN MO AND INTO KS/OK REGION. THESE TSRA SHUD WEAKEN SOMEWHAT AS THEY MOVE INTO CNTL PORTIONS OF MO DUE TO LOSS OF DAYTIME HEATING. CANNOT RULE OUT THE POTENTIAL OF HAIL TONIGHT GIVEN STEEP LAPSE RATES. LOCAL WRF PROGS WEAK SBCAPE ACROSS SRN PORTIONS OF THE CWA. THIS ALONG WITH AMPLE SHEAR WILL BE CAPABLE OF SUSTAINING STRONG UPDRAFTS. GIVEN THE SHEAR VECTOR...EXPECT MAINLY LINE CONVECTION WITH EMBEDDED BOWS. BEST CHANCES FOR STRONG TO SEVERE WILL BE FROM 09Z TONIGHT THRU SUNRISE. EXPECT SHRA/TSRA TO CONTINUE TO MOVE EWD TOMORROW AND SHUD BE OUT OF THE CWA BY NOON. CONVECTION UNDER THE UPPER LOW WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON AND THRU SAT. A CHANCE OF TS REMAINS UNDER THIS UPPER LOW...BUT SHRA WILL BE THE MAIN SHOW. EXPECT TEMPS TO REACH 60S ACROSS MUCH OF THE AREA THURS. WINDS WILL GUST TO THE 25 KT RANGE BEHIND THE DRY LINE. TEMPS WILL DROP INTO FRI AS THE ACTUAL CDFNT MOVES INTO THE REGION. HAVE TRENDED NEAR MOS FOR THE REMAINDER OF THE WEEK. MODELS PROG THIS LOW FINALLY MOVING OUT OF THE REGION SUN OR INTO MON. WITH CYCLONIC FLOW INTO SUN...SOME SHRA WILL STILL BE POSSIBLE BUT HAVE KEPT DRY FOR NOW. HAVE TEMPS SLOWLY MODERATING FOR THE EXTD. TILLY && .AVIATION... /544 PM CST WED MAR 10 2010/ ONGOING CONVECTION IN CNTRL MO HAS ALREADY MOVED NORTH OF KCOU. THIS ACTIVITY EXTENDS EASTWARD INTO SW IL JUST NORTH OF THE STL METRO SITES. IT SHOULD AFFECT KUIN THROUGH 3Z. HAVE INCLUDED VCTS AND CB TO COVER THUNDER CHANCES AT THIS POINT. INCLUDED VRB GUSTY WINDS AT KUIN DUE TO A GUST REPORT OF 33 KTS AT KCOU AS TSTM PASSED OVHD. TIMING OF OVERNIGHT CONVECTION ALONG AN ADVANCING COLD FRONT FROM THE SRN PLAINS CONTINUES TO BE THE MAIN FCST ISSUE. MAINTAINED PREVIOUS FCST WITH A 3 HR WINDOW OF PRECIP. COVERED THUNDER CHANCES WITH VCTS AND A CB GROUP UNTIL TIMING CAN BE BETTER DEFINED. EXPECTED LINE OF SHRA/TSTMS TO OVERSPREAD THE AREA FROM THE SW FROM JUST BEFORE MIDNIGHT IN CNTRL MO THROUGH 12Z IN SRN IL. SKIES SHOULD CLEAR OUT AFTER FROPA AS THE AREA GETS IN THE DRY SLOW. THE DRY SLOT WILL ALSO CAUSE GUSTY SW WINDS DURING THE DAY THURSDAY. THERE IS THE POTENTIAL FOR MVFR CIGS TOMORROW AS WRAP AROUND CLOUDS MOVES IN FROM THE WEST. THE BEST CHANCES FOR THESE CONDITIONS WILL BE KCOU AND KUIN. SPECIFICS FOR KSTL... GUSTY SE WINDS WILL CONTINUE THROUGH MIDNIGHT UNTIL AFOREMENTIONED CONVECTION PUSHES THROUGH IN THE 8Z-11Z TIME FRAME. CONTINUED TO COVER THUNDER CHANCES WITH WITH VCTS AND CB UNTIL IT CAN BE TIMED BETTER. EXPECT POSSIBLE MVFR CIGS IF A STRONGER CELL PASSES OVHD. AFTER FROPA AROUND 15Z...EXPECT WINDS TO TURN SWLY AND BECOME GUSTY AGAIN. THERE IS AN OUTSIDE CHANCE THAT MVFR CIGS WILL OVERSPREAD THE AREA FROM THE WEST DURING THE LATE AFTERNOON TOWARDS 00Z. GIVEN THAT IT IS LATE IN THE PERIOD...DECIDED TO LEAVE OUT ATTM. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 10, 8:11 PM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 811 PM CST WED MAR 10 2010 ILZ064-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085-099- 111200- BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. ...TORNADO WATCH 27 IN EFFECT UNTIL 2 AM CST THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AND MAY PRODUCE SMALL HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Mar 10, 8:59 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 1 E TIPTON 38.65N 92.76W
03/10/2010 E0.25 INCH MONITEAU MO CITY OFFICIAL
&&
JPLocal storm report, Mar 10, 9:00 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 1 S HIGH POINT 38.47N 92.58W
03/10/2010 E0.25 INCH MONITEAU MO LAW ENFORCEMENT
&&
JPLocal storm report, Mar 10, 10:43 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 8 S FULTON 38.74N 91.95W
03/10/2010 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:44 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 5 S FULTON 38.78N 91.95W
03/10/2010 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:45 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL FULTON 38.85N 91.95W
03/10/2010 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 11:07 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST WILLIAMSBURG 38.92N 91.70W
03/10/2010 M69 MPH CALLAWAY MO MESONET
MEASURED FROM THE MISSOURI AG WEATHER SITE
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:21 PM CST | Tornado Warning | LSX | Callaway, Cole, Osage | 24 min |
| Mar 10, 10:44 PM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery | 46 min |
| Mar 10, 10:47 PM CST | Severe Thunderstorm Warning | LSX | Madison | 28 min |
| Mar 10, 10:57 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 33 min |
| Mar 10, 11:47 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 28 min |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Callaway, Osage | 8 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 31 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lewis | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 20 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Ralls | 36 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lincoln | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 33 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.